RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1969 Volume 80(122), Number 2(10), Pages 225–240 (Mi sm3614)

This article is cited in 5 papers

On special dimensions defined on some classes of Köthe spaces

M. M. Dragilev


Abstract: Some topological invariants (dimensions) are found for Köthe spaces, i.e. countably-normed spaces which have an absolute basis; these invariants are then used in a study of questions concerning isomorphisms and bases.
Bibliography: 10 titles.

UDC: 513.83+513.881

MSC: 46A63, 46A45, 46A35, 46A03

Received: 13.08.1968


 English version:
Mathematics of the USSR-Sbornik, 1969, 9:2, 213–228

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025